# SDR ASAA2017071521371

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 5,643 hours, 1,877 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. ACFT GROUNDED.  PERFORMED BITE TEST IAW FIM 21-62, TASK 801.  NO CURRENT FAULTS AND BITE TEST PASSED. NO LOGGED FAULTS SYSTEM OPERATES NORMAL. NO HISTORY.
